Results 1 to 5 of 5
Like Tree4Likes
  • 2 Post By Iluv2smile
  • 1 Post By zebra1961
  • 1 Post By Randy35
Old user new to suboxone needs advice
  1. #1
    Pamela4946 is offline New Member
    Join Date
    Aug 2016
    Posts
    6

    Default Old user new to suboxone needs advice

    Apologize for jumping in people threads don't know what they are just found my way here. Don't know much about computers. Anyway hope to hear some feedback, im40 yrs old male 5'7 150 ( sorry Laddies happly married). Been on every pill out there started with work accidents, mostly oxys, morph,recently herion couldn't afford 2000$ month anymore. Anyway tried quiting countless times and failed everyone due to one factor 'fatigue' I'm tough enough can handle chronic pain ( documented), sickness apologize rite now for other people with pain not saying your weak my pain probably is hence making me tough . please help don't want to throw in the towel again. On day 2 sub 12 mg Tomorrow 16 mg can't deal with fatigue need get out of bed back to work

  2. #2
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    This is a great place for support!

    12 mg way to much !
    8 mg would be better!
    Sub is strange less is more ..

    It can take a few days to stabilize.
    12 mg is wY too much.
    With sub
    When you are on too much .
    It has the opposite effect ..
    You feel like crappppp.

    I would take 8 mg tomorrow ..
    Get stable there..

    Honestly most people feel their best at 2 mg or less.
    But that is a hard concept to grasp
    Less is more.

    You can do this..
    And function while tapering .
    I tapered off sub using the tPer Randy suggested 19 months ago
    And worked through the whole thing.


    There are many people on here at various places in their
    Taper or detox!
    This is a great place for support..

    Remember to drink lots of wAter
    Because sub can dehydrate you
    And
    ThT can make you feel terrible..
    Take care
    Bette
    Last edited by Anonymous; 08-31-2016 at 09:16 PM.
    CALEE 1205 and Randy35 like this.

  3. #3
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default Pamela

    My advice on subs only take the amount that controls your withdrawals,then rapidly taper off them they are just as addictive as any drug and take a very long time to recover from after you stop using, unless your on them a very short time like 2 weeks or less.their is a Roberts taper plan look it up, also the Thomas recipe when you quit subs to help with withdrawals, keep us posted lots of good help here from those who have been there.
    CALEE 1205 likes this.

  4. #4
    CALEE 1205 is offline Member
    Join Date
    May 2016
    Posts
    274

    Default

    I was going to say the same thing as Bette that is entirely too much sub. I didn't do a lot of research on sub when I started it I was desperate the sub Dr starred Me at 2 8mg strip the girl at the clinic said only take one so I did only use the one strip I was exhausted couldn't hold my eyes open had to park in parking lots and take cat naps a few times had to call my mom to come drive Me I called the pharmacy to see ask if there maybe an interaction with the sub and my other meds and they said no they also said they hadn't had anybody call and say it was making them tired but it did and it does lower the dose there us no way you need that much and then I would start a taper off it let us know how we can help

  5. #5
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Pamela,,

    I sent you this response yesterday on one of the threads you had hopped on. It's basically the same advice as Bette gave, but I wanted you to know I had responded to you.


    Hello Angela,

    I've made the switch from Methadone to Suboxone. I know how to do it wrong, and I know how to do it correctly. It's a strong drug with a long half life and can be tricky to get off of. I spent years on mdone and hated it so much. I tapered my 200+ mgs of mdone down and got on the subs after first doing it all wrong. I got in a big hurry to induct and took the subs way to soon thinking I knew best. Boy was I wrong. Put myself right into PWD's. Thought I was gonna die I was so sick. So what do I do - I try it again and same thing happened. Almost gave up but did LOTS of reasearch on subs and did it the right way and was successful.

    Ok, the first thing to do is to stop taking the Methadone and wait until you're in moderate/severe wd's before ever taking a bit of sub. That could take you 2-3 days, maybe 4 days, could even take longer because of the half life of the mdone. Took me nearly 96 hours after stopping the mdone before I was ready to take any sub.

    So how do you know when you're ready to induct? You use what is called the Cows. Cows stands for Clinical Opiate Withdrawal Scale. The Cows gives a number to different wd symptoms. You score yourself based on your symptoms and as soon as you get to a score of 26 or higher you know it's SAFE to induct. Doesn't matter how long it takes, the Cows is the one true method of making certain it's ok to induct. You DO NOT want to go into those PWD's I assure you. Use the Cows and take the guessing out of it.

    Once you've stopped the mdone long enough, then reached the 26 score required, you would begin by taking 1mg of sub and waiting at least an hour to give it plenty of time to work. You will most certainly need more so try either .5mg or another 1mg after that and wait another hour or so. If more sub is needed you would begin taking .25mg doses until you're stable. The gols is to be on the LOWEST effective dose and not the highest. Sub works differently that other opiates, the less you take the better you feel. I would expect you to be stable on around 4 - 8mg.

    The problem with clinics or sub docotrs is that they just don't truly understand this drug. They only need to pass an 8 hour online test and quiz and that's it. They are then allowed to begin prescribing it out. They are instructed by pharma reps to give huge doses and keep patients on it for years, or the rest of the patients life. It's common for these sub doctors to prescribe doses anywhere from 16 - 24mgs per day. That's absurb as no one on earth needs that much sub and that's a guaranteed fact.

    If the clinic or your doctor puts you on one of these outrageous doses don't worry too much about it. Come back here and we can get you down in dose swiftly, and without causing you barely a symptom.

    Ask all the questions you have. I'll be around and help you all I can. Theres many others here that will also help, support, and advise you. You're definitely in the right place. I was on the subs around 9 months and never once got a high or euphoric feeling. Some people experience a little burst of energy on occasion and liken that to a high. I've helpd lots of people and not one of them has ever gotten a high feeling.

    Sub is NOT a good pain reliever. It might help a tiny bit but for the most part I wouldn't count on it to relieve much pain. But if you want to be clean of addictive substances then subs can do that for you if used the right way.


    Randy
    Last edited by Anonymous; 07-27-2018 at 07:45 AM.
    Iwantoff2013 likes this.

Similar Threads

  1. Switching from Fentanyl to Suboxone (New user, need advice)
    By wizard_irl in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 09-14-2017, 01:39 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22